Hi, jenn! The only way to stop Geodon (or any psychotropic medication) is to titer down the dosage under your doctor's strict supervision. Anything else and you risk withdrawal and a backlash of your original symptoms.
If I may ask, why do you want to stop the Geodon? Side effects? Or you just don't feel it's working?
My best advise is to consult with your doctor before making any changes.
Best wishes, WCV
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Geodon - I just had my dose increased from 40mg per day to 80. I feel like I'm drunk, really sleepy?
Posted 5 Dec 2010 • 1 answer
Posted 29 Aug 2011 • 2 answers
Posted 11 Oct 2011 • 3 answers
Posted 15 Jul 2014 • 1 answer
How safe Geodon 60mg once a day during pregnancy?? Anyone took Geodon during pregnancy and delivered
Posted 3 Oct 2016 • 0 answers